MAUDE Adverse Event Report: MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER

MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER
Catalog Number INT5F11C2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an intrakit device.The sheath and dilator of the intrakit introducer kit were prepared as advised.It was inserted, and when the dilator was due to be separated from the sheath to be removed, the hub of the dilator fell off.The physician was able to remove the remaining part of the dilator with a clip.The physician did not have any concerns about the sheath.The physician left the sheath in the patient's radial artery and continued with the case.The physician did not feel that the sheath was damaged and was happy to carry on.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTRAKIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7006040
Report Number1220452-2017-00113
Device Sequence Number11200007
Product Code DYB
UDI-Device Identifier20643169712120
UDI-Public20643169712120
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2020
Device Catalogue NumberINT5F11C2
Device Lot Number2017025146
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;